MathSciNet Relay Station
MathSciNet bibliographic data
MR1992500 (2004d:60141) 60H07 (35A08 60H15)
Kohatsu-Higa, Arturo Lower bounds for densities of uniformly elliptic random variables on Wiener space. Probab. Theory Related Fields 126 (2003), no. 3, 421–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement